# SDR CALA2024060401696

- Difficulty date: May 24, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 107,439 hours, 25,497 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: LJ77065
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 INBOARD TR FWD HOLD OPEN SUPPORT CLIP BROKEN.   REMOVED BROKEN CLIP (BRCKET) ASSY AND INSTALLED NEW BRACKET ASSY IAW SRM 51-40-02.
